# SDR USAA2010090791930

- Difficulty date: September 2, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Part number: 6549892
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - WEAR ON FRONT SPAR ATTACH FITTING LEFT AFT LUG AFT FACE ON VERTICAL STABILIZER AT LBBL 11.55.  REPAIRED FRONT SPAR ATTACH FITTING LEFT AFT LUG AFT FACE ON VERTICAL STABILIZER AT LBBL 11.55 IAW EA 133018.
